# SDR SWAA2025103017806

- Difficulty date: September 24, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON BEAR STRAP FWD GALLEY DOOR AREA, BS 291-294.5, S8 - 9R .CRACK LENGTH 0.187 IN.  REPAIRED IAW SRM 53-10-01-2R-6 AND EA M-25-153-01539.
